# SDR YENA201801100018

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 57,808 hours, 21,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED GIRT BAR INSTALLED AT L2 DOOR. TRIGGER IS BOUND UP.   REMOVED, CLEANED AND INSPECTED THE GIRT BAR AND FOUND IN SERVICEABLE CONDITION IAW AMM 25-62-44.
